# SDR SWAA2022051807792

- Difficulty date: May 14, 2022
- Submitted: May 18, 2022
- Operation: Air carrier
- Aircraft: N730SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27862
- Aircraft time: 78,629 hours, 46,353 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Cracked
- Location: Lh Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH INBOARD AFT FLAP LOWER SKIN DENT WITH CRACK LH INBOARD AFT FLAP LOWER SKIN DENT WITH CRACK MEASUREMENTS- 1IN. LONG X .75IN WIDE X .140 IN. DEEP. LOCATED 5.5 IN. FROM TE AND 20IN. FROM IB END. / [01] APPLIED PERMANENT REPAIR TO FLAP LOWER SKIN PER SRM 51-70-10-2R-4.
